MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A.S. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL CZECH REPUBLIC A.S. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device doesn't cycle, and the pressure keeps going up.The event occurred while in use with patient.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical czech republic a.S.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection were performed during analysis.The customer reported complaint could not be confirmed or duplicated.The root cause was unable to be determined.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A.S.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23007298
Report Number3012307300-2025-10457
Device Sequence Number13383096
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)200221
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown